OPEN WORKSHOPS & SPECIAL ADD-ON SESSIONS

OPEN WORKSHOP TOPICS

Open Workshop topics MAY include:

  • Newcomer Track Program
  • Grow Your Dance Session (GYDS)
  • Community Development Roundtable
  • Over 40 hours of workshops featuring:
    • Technique, Core Concepts, Movements, Structure and Variations
     

2024 ADD-ON SESSION TOPICS

When it comes to learning WCS, we want everyone have access to quality workshops.

We will be offering 2 Premium (add-on) Intensives. The rest of our talented pro teaching staff will be leading exceptional workshops throughout the weekend — at no additional cost to day and/or weekend passholders.

We will have “leveled” workshops, with content that is geared to a specific skill level, so that each participant gets the most out of each session (i.e. L0=Open to all levels; L1/L2=Unpointed/Novice/Intermediate; L3=Intermediate/Advanced; L4=Advanced/All Star).

We ask that that you register for the appropriate “Leveled” workshop that correlates to your WSDC Points Registry status. We will not have auditions to “level-up”, but you may register at a higher level with pre-approval from your pro or the instructor.

Our Add-On Intensives provide opportunities for focused coaching from some phenomenal instructors!

Robert Royston

ROYSTON INTENSIVE

Thursday – Sept 5th | 4:00 – 7:00 pm

Content to be based on Royston Method and Sunday Science concepts and material. Details to be announced soon.

Space will be limited.

NOTE: Trilogy Weekend Pass not needed to attend this special THURSDAY workshop.

$65 (Pre-Registration)
$80 (At the Door/Starting on 09/05/2024)

Jen DeLuca

MOVEMENT JENERATION (2 Sessions)

Friday – Sept 6th | 1:00 – 3:00 pm (R&B)
Sunday – Sept 8th | 10:00 – Noon (70’s Funk)

Friday Session: Focus on experimenting with and learning how to incorporate the influence and movements of R&B styling seamlessly into your WCS in fun and creative ways!

Sunday Session: Focus on experimenting with and learning how to incorporate the influence and movements of 70s Funk styling seamlessly into your WCS in fun and creative ways!

Register for either one or both.

Friday OR Sunday (one session): $35 (Pre-Registration)
Friday OR Sunday (one session): $45 (At the Door/Starting on 09/05/2024)

Friday AND Sunday Combo (both sessions): $50 (Pre-Registration)
Friday AND Sunday Combo (both sessioons): $75 (At the Door/Starting on 09/05/2024)

 

Debbie Figueroa
Matt Auclair

Leveled Learning w/Legends
(Novice)

Friday (9/8/23)
90 minutes @ 4:00 – 5:30 pm
Space will be limited

WCS Legends Debbie Figueroa and Matt Auclair will cover concepts and material based on what they are seeing on the circuit specific to helping Novice dancers.

$25 Individual Pre-Registration.
$40 Couple Pre-Registration.
$30 Individual (On-Site)
$50 Couple (On-Site)

Michelle Kinkaid
Michael Kiehm

Leveled Learning w/Legends
(Intermediate)

Friday (9/8/23)
90 minutes @ 4:00 – 5:30 pm
Space will be limited

WCS Legends Michelle Kinkaid & Michael Kiehm will cover concepts and material based on what they are seeing on the circuit specific to helping Intermediate dancers.

$25 Individual Pre-Registration.
$40 Couple Pre-Registration.
$30 Individual (On-Site)
$50 Couple (On-Site)

Jessica McCurdy
John Lindo

Leveled Learning w/Legends
(Advanced)

Saturday (9/9/23)*
90 minutes @ 1:00 – 2:30 pm*
Space will be limited

WCS Legends Jessica (Cox) McCurdy & John Lindo will cover concepts and material based on what they are seeing on the circuit specific to helping Advanced dancers.

$25 Individual Pre-Registration.
$40 Couple Pre-Registration.
$30 Individual (On-Site)
$50 Couple (On-Site)

*Note: Day/time change

Laureen Baldovi
Robert Cordoba

Leveled Learning w/Legends
(Masters)

Friday (9/8/23)
90 minutes @ 12:30 – 2:00 pm
Space will be limited

WCS Legends Laureen Baldovi & Robert Cordoba will cover concepts and material based on what they are seeing on the circuit specific to helping Masters dancers.

$25 Individual Pre-Registration.
$40 Couple Pre-Registration.
$30 Individual (On-Site)
$50 Couple (On-Site)

Benji Schwimmer

Leveled Learning w/Legends
(ALL-Stars)

Saturday (9/9/23)
90 minutes @ 2:00 – 3:30 pm
Space will be limited

WCS Legends Laurie Schwimmer & Benji Schwimmer will cover concepts and material based on what they are seeing on the circuit specific to raising the level of All-Star dancers.

$25 Individual Pre-Registration.
$40 Couple Pre-Registration.
$30 Individual (On-Site)
$50 Couple (On-Site)

Patty Vo
John Festa

Dancing to Blues Music

Saturday (9/9/23)
90 minutes @ 11:00am – 12:30 pm
Space will be limited

WCS Legends Patty Vo & John Festa will cover concepts and material focused on footwork & styling in dancing to Blues music.

Open to all levels of dancers.

 

$25 Individual Pre-Registration.
$40 Couple Pre-Registration.
$30 Individual (On-Site)
$50 Couple (On-Site)